# SDR CA990311016

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 602EN6026
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR FAILED TO FULLY RETRACT WHEN COLD.  GEAR UP SWITCHES RIGGED IAW MM SYSTEM SERVICEABLE.
